中文   English

Lixia Wang

Post-Doctor

Homepage:

Tel:

Email: wanglixia0311@126.com

Research Interests
• Differential and Dynamical systems

Education
• 2002.09 -- 2006.07, B.S. in Mathematics and Applied Mathematics, Tangshang normal university, China

•2006.09 -- 2009.06, M.Sc. in College of Applied Sciences, Beijing University of Technology, China

• 2009.09 -- 2012.06, Ph.D in School of Mathematical Sciences and LPMC, Nakai University, China
Publications
•[1] Multiple solutions for nonhomogeneous Schrodinger-Poisson equations with sign-changing potential, Lixia Wang, Shiwang Ma and Na Xu, Acta Mathematica Scientia ,37B(2), (2017),1-18.

• [2] Bounded and unbounded motions in asymmetric oscillators at resonance, Shiwang Ma and Lixia Wang, Journal of Dynamical and Differential Equations, 25( 2013),1057-1087.

• [3] Unboundedness of solutions for perturbed asymmetric oscillators, Lixia Wang and Shiwang Ma, Discrete and Continuous Dynamical System-B, 16(1), (2011), 409-421.

• [4] A note on k-c-semistratifiable spaces and strong b-spaces, Lixia Wang and Liangxue Peng ,Mathematica Bohemica, 136(3)(2011), 287-299.

• [5] Unbounded motions in asymmetric oscillators depending on derivatives, Lixia Wang, Shiwang Ma and Xiaoming Wang, Chinese Quarterly Journal of Mathematics, 31(2)(2016), 189-200.

Center for Applied Mathematics, Tianjin University, No.92 Weijin Road, Tianjin 300072, P. R. China